# SDR CA030729015

- Difficulty date: June 5, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Garrtt TPE3316252B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Switch
- Part number: 39423091
- Condition: Failed
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING FLIGHT, THE ENGINE WAS UNABLE TO BE SHUT DOWN BY SELECTING ENGINE STOP BUTTON.
